# SDR REXA201100232

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 16,330 hours, 13,861 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Torn
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL FUMES IN COCKPIT/CABIN ON APU BLEED VERIFIED THAT THE APU FUEL CONTROL FILTER BOWL O-RING WAS TORN.  REPLACED IAW AMM 49-10-00.  LEAK CHECK GOOD.  COMPLIED WITH WORKSCOPE IAW CHECKLIST PROVIDED.
